# SDR UALA2010091303406

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,751 hours, 10,824 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1H AISLE SIDE EMERGENCY LIGHT LOOSE.  REPLACED EMERGENCY LIGHT STRIP. CHECKS OK.
